Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

           | issue | next >
 
Online: 28 February 2014
 
  full text (PDF, 0.31 MB)
 
Export to RIS
Export to BibTeX
Export to Mendeley
 

Editorial

Vladislav Rapprich, František V. Holub

Foreword to the thematic set on ‘Melilitic, alkaline and calc-alkaline lamprophyric rocks. Centenary celebration of the first description of polzenites by K. H. Scheumann’

Journal of Geosciences, volume 59 (2014), issue 1, 1 - 2



Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943